Perfect Quantum Cosmological Bounce

File Description SizeFormat 
bouncefinal.pdfAccepted version319.51 kBAdobe PDFView/Open
Title: Perfect Quantum Cosmological Bounce
Authors: Gielen, S
Turok, N
Item Type: Journal Article
Issue Date: 6-Jul-2016
Date of Acceptance: 8-Jun-2016
ISSN: 1079-7114
Publisher: American Physical Society
Journal / Book Title: Physical Review Letters
Volume: 117
Issue: 2
Copyright Statement: © 2016 American Physical Society
Sponsor/Funder: European Commission Directorate-General for Research and Innovation
Keywords: General Physics
Physical Sciences
Publication Status: Published
Article Number: 021301
Appears in Collections:Physics
Theoretical Physics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx